Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 495089, 9 pages
http://dx.doi.org/10.1155/2014/495089
Research Article

A General Setting and Solution of Bellman Equation in Monetary Theory

School of Statistics, Southwestern University of Finance and Economics, Chengdu 610074, China

Received 28 September 2014; Revised 22 November 2014; Accepted 22 November 2014; Published 21 December 2014

Academic Editor: Zhihua Zhang

Copyright © 2014 Xiaoli Gan and Wanbo Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Wei Wang, Fei Liu, and Chao Yun, “Calibration method of robot base frame using unit quaternion form,” Precision Engineering, vol. 41, pp. 47–54, 2015. View at Publisher · View at Google Scholar